# SDR AALA201711039003

- Difficulty date: November 1, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 11,012 hours, 5,393 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Obstructed
- Location: R3 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR SLIDE WILL NOT REMAIN ARMED.  REMOVED DEBRIS FROM THE GIRT BAR AND ACCOMPLISHED SATISFACTORY TEST IAW AMM 25-62-44.
